# SDR CALA0800216

- Difficulty date: March 12, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 31,953 hours, 10,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FRAME CRACKED AT SCREW HOLES BETWEEN STA 320-344 AT LBL 42.  REMOVED AND REPLACED INTERCOSTAL IN REF TO SRM 51-40-02 AND BOEING DRAWING 141A5410.
